# SDR SWAA2022081627893

- Difficulty date: July 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ON BS 540 AIR CONDITIONING BAY RT SIDE 2022-381201 / [01] REPLACED SUPPORT BRACKET LOCATED ON BS 540 AIR CONDITIONING BAY RT SIDE IAW B737-700 SRM 51-10-02; B737-700 SRM 51-40-02;[02] CERTIFIED WORK PERFORMED.
